zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and Hopf bifurcations in a competitive Lotka--Volterra system with two delays. (English) Zbl 1067.34075
Summary: We consider a Lotka-Volterra competition system with two delays. We first investigate the stability of the positive equilibrium and the existence of Hopf bifurcations, and then using the normal form theory and center manifold argument, derive explicit formulas which determine the stability, direction and other properties of bifurcating periodic solutions.

MSC:
34K18Bifurcation theory of functional differential equations
34K13Periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Tang, X.; Zou, X.: Global attractivity of non-autonomous Lotka--Volterra competition system without instantaneous negative feedback. J. differ. Equat. 19, 2502-2535 (2003) · Zbl 1035.34085
[2] Gopalsamy, K.; Weng, P.: Global attractivity in a competition system with feedback controls. Comput. math. Appl. 45, 665-676 (2003) · Zbl 1059.93111
[3] Tang, X.; Zou, X.: 3/2-type criteria for global attractivity of Lotka--Volterra competition system without instantaneous negative feedbacks. J. differ. Equat. 186, 420-439 (2002) · Zbl 1028.34070
[4] Saito, Y.: The necessary and sufficient condition for global stability of a Lotka--Volterra cooperative or competition system with delays. J. math. Anal. appl. 268, 109-124 (2002) · Zbl 1012.34072
[5] Jin, Z.; Ma, Z.: Uniform persistence of n-dimensional Lotka--Volterra competition systems with finite delay. Adv. top. Biomath., 91-95 (1998) · Zbl 0984.92037
[6] Gopalsamy, K.; He, X.: Oscillations and convergence in an almost periodic competition system. Acta appl. Math. 46, 247-266 (1997) · Zbl 0872.34050
[7] Lu, Z.; Takeuchi, Y.: Permanence and global attractivity for competitive Lotka--Volterra system with delay. Nonlinear anal. TMA 22, 847-856 (1994) · Zbl 0809.92025
[8] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[9] Hale, J.; Lunel, S.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[10] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[11] Zhou, L.; Tang, Y.; Hussein, S.: Stability and Hopf bifurcation for a delay competition diffusion system. Chaos, solitons & fractals 14, 1201-1225 (2002) · Zbl 1038.35147
[12] Hassard, B.; Kazarinoff, D.; Wan, Y.: Theory and applications of Hopf bifurcation. (1981) · Zbl 0474.34002
[13] Li, X.; Ruan, S.; Wei, J.: Stability and bifurcation in delay-differential equations with two delays. J. math. Anal. appl. 236, 254-280 (1999) · Zbl 0946.34066
[14] Faria, T.: Stability and bifurcation for a delayed predator-prey model and the effect of diffusion. J. math. Anal. appl. 254, 433-463 (2001) · Zbl 0973.35034
[15] Song Y, Wei J. Local and global Hopf bifurcation in a predator-prey system with two delays, preprint